DR. JAVID GANI DAR (PH.D)
CURRENT POSITION
Assistant Professor, Department of Mathematics Islamic University of Science and Technology, Awantipora, Kashmir India.
EDUCATIONAL QUALIFICATION
[1] Ph. D., Statistics (April 2011), University of Kashmir, J&K, India
[2] M. Phil., Statistics (2006-2007), University of Kashmir, J&K, India.
[3] M.sc., Statistics (2003-2004), University of Kashmir, J&K, India.
[4] B.Ed., University of Kashmir, J&K, India
[5] B.sc., Non Medical, University of Kashmir, J&K, India.
RESEARCH PUBLICATIONS
Published- 12 (International level 08 & National level 04)
To Appear/in press-03 ( All International)
[3] Mathematical analysis of thermal stress on human brain tissue due to extreme environmental conditions
[2] On Some Order Statistics Properties of the Mukherjee- Islam Distribution
[1] Some Results On Moment Of Order Statistics For The Quadratic Hazard Rate Distribution
Published-12
[12] Order Statistics Properties of the Two Parameter Lomax Distribution, Pakistan journal of statistics and operation research Vol.XI No.2 2015 pp181-194 (with Dr. Abdullah Al-Hossain, Department of Mathematics, Jazan University, s, Saudi Arabia).
[11] Moments of Order Statistics of the Poisson-Lomax Distribution, Advances in Mathematics: Scientific Journal 4 (2015), no.1, 49-55 ( With Dr. MASHIAL M. AL-SOBHI, Department of Mathematics, Umm Al Qura University, Makkah, Saudi Arabia )
[10] On Some Characterization Results of Life Time Distributions using Mathai-Haubold Residual Entropy, International organization of Scientific Research-JM (2013), Vol. 5, Issue 4, PP. 56-60 (with Dr. Bander Al-Zahrani, Department of Statistics, Faculty of Sciences, King Abdulaziz University, Jeddah, Saudi Arabia).
[9] A note on closure properties of classes of discrete life time distributions, International Journal of Statistics and Probability (2013), Vol. 2, No. 2, PP. 42-46 (with Dr. Bander Al-Zahrani, Department of Statistics, Faculty of Sciences, King Abdulaziz University, Jeddah, Saudi Arabia)
[8] Characterization of life time distributions using Verma’s entropy function, Antarctica Journal of Mathematics (2012)Vol. 9, No. 6, PP. 537-549.
[ 7] Measures of discrimination in survival analysis, International Journal of Statistics and System (2011) Volume 6, No. 4, PP. 515-523.
[6] A Generalized residual information measure and its properties, Journal of Inequalities in Pure and Applied Mathematics, (2009) Vol. 10 (3), 174-181.